JournalsprimsVol. 1, No. 2pp. 205–210

On a set of convergent solutions for a system of second order linear difference equations

  • Kenjiro Okubo

    Sophia University, Tokyo, Japan
  • Masahiro Iwano

    Tokyo Metropolitan University, Japan
On a set of convergent solutions for a system of second order linear difference equations cover
Download PDF

Cite this article

Kenjiro Okubo, Masahiro Iwano, On a set of convergent solutions for a system of second order linear difference equations. Publ. Res. Inst. Math. Sci. 1 (1965), no. 2, pp. 205–210

DOI 10.2977/PRIMS/1195196334